# SDR 2017FA0000286

- Difficulty date: June 28, 2017
- Submitted: July 17, 2017
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 10,361 hours, 10,773 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 10,361 hours, 10,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A STRUCTURAL REPAIR IAW  57-90-10 FOR THE RT NACELLE UPPER NS 80.87 LEADING  EDGE RIB.  ON REMOVING THE CRACK FROM THE RIB ASSY IAW SRM. A CRACK WAS DISCOVERED IN BEHIND THE RIB ON THE KEELS ON WEB.   AFTER REMOVAL OF THE RIB SECTION. CRACK BEGAN AT THE RADIUS CUT OUT JUST BELOW AND FORWARD OF THE  SPAR STRAPS AT WS 136/137. THIS CRACK WAS VERIFIED THRU NDT PROCESS TO CONFIRM IS VALIDITY.  THE BRACE SUPPORT AND THE DOUBLER INSIDE THE WHEEL WELL WERE REMOVED TO INVESTIGATE THE LENGTH OF THE CRACK. THE CRACK WAS FOUND TO BE A TOTAL LENGTH OF 1.5 INCHES LONG RADIATING FROM THE RADIUS, THROUGH A FASTENER HOLE, AND CONTINUING TO THE EDGE OF THE MLG DRAG BRACE FITTING AND DOUBLER.
